# SDR UALA2011013100525

- Difficulty date: January 29, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 59,205 hours, 10,604 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ABOVE SEAT 24J IS INOP.  RELAMPED, OPS CHECKS GOOD.
